| Model Number |
HT70M-SY-EU |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that a spark in the alternating current (a c)/direct current (dc) adapter was observed from this ht70 ventilator.The service personnel (sp) inspected the ventilator and identified that the ac/dc adapter needed to be replaced.The most likely cause was a faulty adapter.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a spark in the alternating current (ac)/direct current (dc) adapter was observed from this ht70 ventilator.The ventilator was not in use on a patient at the time of the reported event.
Additional Manufacturer Narrative
510k number added.H3: device evaluation summary updated: medtronic conducted an investigation based upon all information received.It was reported that a spark in the alternating current (a c)/direct current (dc) adapter was observed from this ht70 ventilator.The service personnel (sp) inspected the ventilator and identified that the ac/dc adapter needed to be replaced.Quote for repair was submitted but as of this date has not been approved by customer.The unit is marked as not be used on patient.The likely cause of the event was isolated in the field to a potential fault in ac/dc adapter.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.